Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 14, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at May 27, 2008, 1:04 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2008, 1:04 PM EDT (17:04 UTC)
- Expired
- May 27, 2008, 1:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Hampden County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 113 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:20 PM EDT | TSTM WND DMG | Russell, MA | LARGE BRANCHES DOWN /FOUR INCH DIAMETER/. |
| May 27, 1:45 PM EDT | TSTM WND DMG | Westfield, MA | LARGE LIMBS DOWN ON EAST MOUNTAIN ROAD. |
| May 27, 1:45 PM EDT | TSTM WND GST 0 | Westfield, MA | WIND GUSTS TO 60 MPH PER MEDIA FORECASTER |
| May 27, 1:45 PM EDT | TSTM WND GST 60 | Westfield, MA | WIND GUSTS TO 60 MPH PER MEDIA FORECASTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 271704
SVRBOX
MAC013-015-271745-
/O.NEW.KBOX.SV.W.0014.080527T1704Z-080527T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
104 PM EDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...
THIS INCLUDES THE CITIES OF...SPRINGFIELD...CHICOPEE...
SOUTH CENTRAL HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 145 PM EDT
* AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES NORTHWEST OF TOLLAND...OR 8 MILES EAST OF GREAT BARRINGTON...
AND MOVING EAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF TOLLAND BY 120 PM EDT...
BLANDFORD AND 6 MILES SOUTH OF HUNTINGTON BY 125 PM EDT...
RUSSELL BY 130 PM EDT...
GRANVILLE AND MONTGOMERY BY 135 PM EDT...
WESTFIELD BY 140 PM EDT...
WEST SPRINGFIELD AND SOUTHWICK BY 145 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND.
LAT...LON 4217 7303 4228 7300 4221 7247 4203 7255
4204 7275 4200 7278 4201 7283 4204 7282
4203 7291 4208 7308 4215 7308
TIME...MOT...LOC 1704Z 287DEG 28KT 4220 7314
$$
KJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:05 AM EDT, 7 hours 59 minutes earlier.
Area forecast discussion, May 27, 5:05 AM EDT, 7 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
505 AM EDT TUE MAY 27 2008
.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS SOUTHERN NEW ENGLAND THIS AFTERNOON
PRODUCING SCATTERED STRONG THUNDERSTORMS. HIGH PRES WILL RETURN
LATER WED THROUGH FRI. A POTENT LOW PRES SYSTEM WILL PUSH OUT OF THE
GREAT LAKES REGION FRI NIGHT THEN MOVE ACROSS NEW ENGLAND THIS
WEEKEND. ANOTHER FRONT MAY PUSH ACROSS THE REGION MON.
&&
.NEAR TERM /UNTIL 1 PM THIS AFTERNOON/...
SHOWERS IN THE WAA AXIS WITH DECENT MID LVL INSTABILITY WILL SLIDE
ESE OF THE MAINLY BY 12Z. THEN THE INTERIOR HEATS TO NEAR 84F WITH
DEWPOINTS FLOATING UP INTO THE MID 60S STETTING THE STAGE FOR A BAND
OF SHOWERS AND STRONG TSTMS TO DEVELOP AROUND 1 OR 2 PM THIS
AFTN...ALONG THE W EDGE OF THE 850MB DEWPOINT AXIS.
&&
.SHORT TERM /1 PM THIS AFTERNOON THROUGH 6 PM WEDNESDAY/...
THE POTENTIAL FOR DAMAGING WIND HAS BEEN ADDED TO THE FCST FOR THIS
AFTN BASICALLY ALONG AND NORTHWEST OF A SFZ PYM LINE. LATE MORNING
UPDATES WILL BETTER CAPTURE THE RISKS. IN ESSENCE...A STRENGTHENING
COLD FRONT WITH FGEN/-EPV...TT NR 50...KI NR 35 AND SWI NR -2 WITH
SBLI OF AT LEAST -4 TO -6 IS ANTICIPATED AS SFC TEMPS RISE TO BTWN
82-86F AT 2PM BDL-CEF-FIT ASH TO VCNTY IJD-NZW LINE...COOLER S OF
THAT. CAPE OF 1000J LIKELY. MID LEVEL FLOW INCREASING TO NR 45 KT AND
SPC HAS IT FOR BOW ECHO SEGMENTS. NO GUARANTEES BUT POTENCY IS
SIGNALED. FAST MOVERS LIMIT RFALL. MWN 4AM TEMP OF 46 SUGGESTS
86F...AS DOES THE +15C 850 AIR AND 567K.
MAVMOS GUIDANCE FOR TONIGHT AND WED.
SKYCOVER A BLEND OF GFS/NAM ALG THRU THE 3 PRDS.
STRATUS AND POTENTIAL FOR DENSE FOG S COAST LATER THIS AFTN AND EVE.
COOLER INVERSION ALONG AND S OF PVD-PYM SHOULD LIMIT SVR POTENTIAL
BUT SMW TYPE OF ISSUANCES POSSIBLE CAPE COD BAY TO NARR BAY AND RI
COASTAL WATERS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WEDNESDAY NIGHT...HIGH PRES FORECAST TO REMAIN W OF THE REGION...BUT
EXPECT WINDS TO DIMINISH WITH WEAK PRESSURE GRADIENT. WITH LOW
DEWPOINTS AND NEARLY CLEAR SKIES...STILL EXPECT TO SEE EXCELLENT
RADIATIONAL COOLING IN PLACE. MIGHT SEE PATCHY FROST ACROSS NW MA/SW
NH. STILL LOOKING FOR A POSSIBLE FROST ADVISORY FOR THESE AREAS.
ALSO...RECORD LOW FOR 5/29 AT KBDL IS 37 DEGREES SET IN 1962. COULD
BE CLOSE IF WINDS DIMINISH AND SKIES ARE CLEAR.
THURSDAY...AS HIGH RIDGE AXIS SHIFTS S OF NEW ENGLAND...EXPECT WARM
AIR ADVECTION TO BRING MILDER TEMPS. MODELS ALSO BRING A DRY COOL
FRONT OUT OF NORTHERN NEW ENGLAND LATE IN THE DAY...ONLY EXPECT A
WIND SHIFT BY NIGHTFALL. OTHERWISE...WILL BE A PLEASANT...SUNNY DAY
WITH HIGHS MAINLY IN THE 70S...THOUGH A BIT COOLER ON THE S COAST.
THURSDAY NIGHT...WEAK FRONT STALLS S OF NEW ENGLAND...THEN TENDS TO
WASH OUT...SO EXPECT MOSTLY CLEAR SKIES WITH MILDER OVERNIGHT
LOWS...MOSTLY IN THE 40S EXCEPT AROUND 50 ON THE CAPE AND ISLANDS.
FRIDAY...WITH LIGHT SURFACE FLOW BETWEEN SYSTEMS...EXPECT ANOTHER
MOSTLY SUNNY DAY WITH COOLING SEA BREEZES ALONG THE COAST.
FRIDAY NIGHT THROUGH MONDAY...MEDIUM RANGE MODELS STARTING TO SHOW
SHOW A DEVELOPING BROAD UPPER LEVEL TROUGH OVER THE EASTERN
SEABOARD...WHILE A POTENT SHORT WAVE MOVES ALONG THROUGH THE GREAT
LAKES. THIS REFLECTS TO A VIGOROUS SURFACE LOW THAT WILL SLOWLY BUT
STEADILY MOVE INTO NEW ENGLAND FOR THE WEEKEND. MODELS HAVE BEEN
PRETTY CONSISTENT IN BRINGING THIS SYSTEM ACROSS THE REGION THROUGH
THIS WEEKEND. PRETTY GOOD MOISTURE CONVERGENCE CONTINUES WITH THIS
SYSTEM...AND COULD BRING SOME APPRECIABLE RAINFALL. CONTINUE TO
CARRY CHANCE SHOWERS THROUGH THE WEEKEND.
QUESTION AT THIS POINT WILL BE WHETHER THIS LOW CONTINUES TO MOVE TO
THE GULF OF MAINE NEXT MONDAY OR SLOWS DOWN. SOME MODEL SPREAD ON
THIS ASPECT. HOWEVER...EVEN IF IT DOES MOVE OFF...APPEARS ANOTHER
SHORT WAVE WILL ROTATE ACROSS THE REGION SOMETIME MONDAY TO BRING
ANOTHER CHANCE OF SHOWERS...SO CONTINUED WITH CHANCE POPS IN THE
ZONES AND GRIDS THROUGH MONDAY.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
TODAY...VFR INTERIOR DEGRADES TO MVFR IN TSTMS THIS AFTN WITH WNW
WIND GUSTS OF 34 TO 45 KTS PROBABLE ORH BOS BDL BAF TAF SITES.
S COAST HYA AND ACK SHOULD DEGRADE TO IFR OR LIFR IN ST/FOG LATER
THIS AFTN AND EVE.
AFTER 04Z TONIGHT...VFR WITH GUSTY NNW WINDS.
PLS SEE TAFS FOR DETAILS.
WED...VFR WITH GUSTY NW WINDS DIMINISHING IN THE AFTN.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...
WEDNESDAY NIGHT THROUGH FRIDAY...VFR.
FRIDAY NIGHT...VFR TO START...THEN MVFR IN CEILINGS AND SCATTERED
SHOWERS FROM W-E AFTER MIDNIGHT.
SATURDAY...MVFR CONDITIONS...LOCAL IFR POSSIBLE IN SHOWERS...
CEILINGS AND PATCHY FOG.
&&
.MARINE...
SCA MOST WATERS TODAY INTO TONIGHT FOR WIND GUSTS AND OR SEAS. COULD
SEE NR LOW GALE NNW GUSTS IN POST CFP CAA VCNTY BID BUZZ BAY NR 05Z
TONIGHT.
WED...SCA SEAS AND WINDS SLOWLY SUBSIDE SO THAT WE SHOULD BE ABLE TO
DISPENSE WITH HEADLINES...NO LATER THAN 2PM WED...IF NOT AT
DAYBREAK.
OUTLOOK...WEDNESDAY NIGHT THROUGH FRIDAY...
WED NIGHT AND THU...SW WINDS WILL CONTINUE WITH SEAS UP TO 4 FT.
THU NIGHT AND FRI...SW WINDS WILL SHIFT TO W DURING FRIDAY. SEAS
COULD INCREASE TO 5 FT ON THE SOUTHERN OUTER WATERS DUE TO CONTINUED
FETCH.
FRI NIGHT AND SAT...W WINDS WILL SHIFT BACK TO SW. MAY SEE GUSTS TO
25 KT DURING SAT. SEAS MAY ALSO BE CLOSE TO 5 FT ON THE OUTER WATERS.
&&
.EQUIPMENT...
KBOX RADAR HAS BEEN HAVING PROBLEMS INTERMITTENTLY ALL NIGHT AND WE
MAY NEED TO GO OM IN THE MORNING.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR
ANZ232>235-237-250-254-255.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ANZ230.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ231.
&&
SYNOPSIS...DRAG/EVT
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...EVT
AVIATION...DRAG/EVT
MARINE...DRAG/EVT
EQUIPMENT...DRAGHazardous weather outlook, May 27, 5:24 AM EDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 524 AM EDT TUE MAY 27 2008 ANZ234>237-MAZ020>024-RIZ003>008-280930- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 524 AM EDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...NORTHERN RHODE ISLAND...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GUSTY WEST NORTHWEST WINDS TO 35 KNOTS MAY OCCUR ALONG PARTS OF COASTAL SOUTHEAST NEW ENGLAND VERY LATE THIS AFTERNOON OR EVENING IN ASSOCIATION WITH A COLD FRONTAL PASSAGE AND ANY THUNDERSTORMS THAT MAY ACCOMPANY THE FRONT. THUNDERSTORMS CARRY THE RISK OF LIGHTNING STRIKES. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS FOR OCEAN EXPOSED COASTAL RHODE ISLAND AND A PORTION OF SOUTH COASTAL MASSACHUSETTS WEST OF BUZZARDS BAY FOR THIS AFTERNOON. THERE IS ALSO A HIGH RISK OF DANGEROUS RIP CURRENTS ON THE SOUTH EXPOSED COAST OF BLOCK ISLAND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE MAY BE A RESIDUAL MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG THE SOUTH FACING COASTS OF MASSACHUSETTS AND RHODE ISLAND WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. ANZ231>233-250-254-255-280930- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 524 AM EDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING AND AGAIN THIS EVENING IN COASTAL SOUTHEAST NEW ENGLAND. DENSE FOG MAY HAMPER MARINE TRAVEL LATE THIS AFTERNOON OR EVENING... AND POSE A GREATER RISK FOR MARINERS IN SOUTH COASTAL WATERS SOUTH OF NEW ENGLAND WHERE SEAS WILL BE STILL AT LEAST 5 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ230-CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001-002-280930- BOSTON HARBOR-HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI- 524 AM EDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF DAMAGING WINDS ASSOCIATED WITH STRONG THUNDERSTORMS BETWEEN 2 PM AND 6 PM MOVING THROUGH PARTS OF SOUTH CENTRAL NEW HAMPSHIRE...NORTHERN CONNECTICUT...NORTHERN RHODE ISLAND AND MOST OF MASSACHUSETTS EXCEPT THE FAR SOUTHEAST. HAIL MAY ACCOMPANY A FEW STORMS AND WITH AS WITH ANY THUNDERSTORMS THERE WILL BE THE POTENTIAL FOR LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED FROST IS POSSIBLE ACROSS INTERIOR NORTHWESTERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE EARLY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, May 27, 12:20 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1220 PM EDT TUE MAY 27 2008 MAZ002-008-009-271715- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 1220 PM EDT TUE MAY 27 2008 AT 1218 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL 28 MILES WEST OF MIDDLEFIELD...OR ABOUT 5 MILES SOUTH OF CHATHAM...MOVING EAST AT 26 MPH. THE THUNDERSTORM WILL BE NEAR...MIDDLEFIELD AND 6 MILES NORTHWEST OF CHESTER BY 120 PM EDT. KJC
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:57 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 48 min |
| May 27, 2:10 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 50 min |
| May 27, 2:25 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 50 min |
| May 27, 2:46 PM EDT | Special Marine Warning | BOX | 119 min | |
| May 27, 4:05 PM EDT | Areal Flood Advisory | BOX | Hampden | 3 hr |
| May 27, 4:55 PM EDT | Special Marine Warning | BOX | 50 min | |
| May 27, 5:58 PM EDT | Areal Flood Advisory | BOX | Middlesex, Norfolk, Suffolk, Worcester | 3 hr |
| May 27, 6:05 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 25 min |
| May 27, 6:11 PM EDT | Special Marine Warning | BOX | 27 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.